Research Repository

Sliding Mode Control of Singular Stochastic Markov Jump Systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Sliding Mode Control of Singular Stochastic Markov Jump Systems. IEEE Transactions on Automatic Control, 62 (8). 4266 - 4273. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stochastic Markov systems; mean square admissibility criterion; state-feedback control; losed-loop system; linear matrix inequalities; singular system
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Feb 2018 05:49
Last Modified: 17 Sep 2019 03:31
URI: http://vuir.vu.edu.au/id/eprint/35703
DOI: https://doi.org/10.1109/TAC.2017.2687048
ePrint Statistics: View download statistics for this item
Citations in Scopus: 47 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar